RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 3, Pages 445–446 (Mi mz1519)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Polynomial integrals of dynamical systems and the Lax reduction

M. V. Deryabin

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1519

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:3, 363–365

Bibliographic databases:

Received: 17.10.1996

Citation: M. V. Deryabin, “Polynomial integrals of dynamical systems and the Lax reduction”, Mat. Zametki, 61:3 (1997), 445–446; Math. Notes, 61:3 (1997), 363–365

Citation in format AMSBIB
\Bibitem{Der97}
\by M.~V.~Deryabin
\paper Polynomial integrals of dynamical systems and the Lax reduction
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 3
\pages 445--446
\mathnet{http://mi.mathnet.ru/mz1519}
\crossref{https://doi.org/10.4213/mzm1519}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619864}
\zmath{https://zbmath.org/?q=an:0915.58039}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 3
\pages 363--365
\crossref{https://doi.org/10.1007/BF02355420}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XR25700014}


Linking options:
  • http://mi.mathnet.ru/eng/mz1519
  • https://doi.org/10.4213/mzm1519
  • http://mi.mathnet.ru/eng/mz/v61/i3/p445

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pavlov M.V., Tsarev S.P., “On local description of two-dimensional geodesic flows with a polynomial first integral”, J. Phys. A-Math. Theor., 49:17 (2016), 175201  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:150
    Full text:61
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019